Access count of this item: 99

Files in This Item:
File Description SizeFormat 
1659-03.pdf876.66 kBAdobe PDFView/Open
Title: Paramodular form on $GSp(2, \mathbb{A})$ (Automorphic representations, automorphic $L$-functions and arithmetic)
Author's alias: 岡崎, 武生
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1659
Start page: 27
End page: 36
Appears in Collections:Automorphic representations, automorphic $L$-functions and arithmetic

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.